Tag Archives: side effects of proton pump inhibitors

#1 Kidney Destroying Heartburn Drug

side effects of proton pump inhibitors, antacids and heart disease, problem with ppi, can heartburn drugs damage my kidneys, which drugs are bad for my kidneys, how to get rid of stomach acid, does DGL work for heartburn, mastic gum for acid reflux. stop acid reflux, causes of acid reflux, effects of using PPI's

By David Blyweiss, M.D., Advanced Natural Wellness

March 20, 2017

  • Are antacids destroying your health?
  • Why you may need more stomach acid, not less
  • Diagnosing the source of your digestive issues

When people come to me with chronic indigestion, the first thing I ask is what they’re currently doing to relieve their symptoms.

Are You Suffering From...

  • Love handles and a pot belly
  • Romance that isn't what it used to
  • Forgetfulness and inattention
  • Low (or no) strength and endurance
  • A sex drive that's shifted into neutral...or worse

If so...you may have Mature Male Burnout.  Click here to discover more about this unique condition and what you can do about it.

If I learn they’re taking a class of antacids called proton-pump inhibitors, or PPIs, I immediately advise to begin weaning off of them. It’s important to come down slowly since the longer you’re dosing with them the more proton pumps the body is making and the larger the rebound acid effect will be if you just go off cold turkey.

The reason is simple. This class of drugs comes with serious health dangers that their manufacturers would much rather you didn’t know about. Continue reading